# SDR HALA2019030700102

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 30,851 hours, 4,709 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  DURING CRUISE "FUEL OUTER TO INNER FAULT" CAUTION CAME ON. INITIATED MANUAL XFR PER ECAM. FUEL TRANSFER SUCCESSFUL.  WITH PFR & TSM 28-26-00 PERFORMED AMM 28-51-00, OPS CHKS OF X-FER VALVE 601QL2 (FIN). ALL OPS CHK FOLLOWED COMMANDED ACTION. NO 10 DAY HISTORY. NO FAULT FOUND, OK FOR SERVICE.
